MAUDE Adverse Event Report: LEICA BIOSYSTEMS CYTOVISION; DEVICE, AUTOMATED CELL-LOCATING

LEICA BIOSYSTEMS CYTOVISION; DEVICE, AUTOMATED CELL-LOCATING
Model Number GSL UPGRADE TO CURRENT SPECIFICATIONS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history review was completed.There were no deviations or non-conformances associated with this lot.Trending analysis reported one (1) other related occurrence of this issue for this product lot.Quality control testing was complete and passed.A customer returned sample was requested.If additional information is received an additional follow up mdr will be submitted.
 
Event or Problem Description
On oct 8th the customer reported an error loading & unloading, failing to move to correct location on the stage and scans of a previously scanned/captured slide when the system says it's on a subsequent slide for material 23gslxxxkfxupg for cytovision sn# (b)(6).No loss of patient data.
 
Additional Manufacturer Narrative
Added h6 type of investigation, investigation findings, and investigation conclusions.Customer return was tested and investigation identified normal wear and tear leading to intermittent component failures.If additional information is received an additional follow up mdr will be submitted.
 
Additional Manufacturer Narrative
The awareness date for submission 1419341-2024-00012 follow-up 1 was incorrectly entered in section g3/4.The correct date was 07 november 2024.

Brand Name
CYTOVISION
Common Device Name
DEVICE, AUTOMATED CELL-LOCATING
Manufacturer (Section D)
LEICA BIOSYSTEMS
5205 us-12
richmond IL 60071
Manufacturer (Section G)
LEICA BIOSYSTEMS
5205 us-12
richmond IL 60071
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key20615549
Report Number1419341-2024-00012
Device Sequence Number8873998
Product Code JOY
UDI-Device Identifier00849832003762
UDI-Public(01)00849832003762(11)210621
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGSL UPGRADE TO CURRENT SPECIFICATIONS
Device Catalogue Number23GSLXXXKFXUPG
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer10/18/2024
05/30/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/03/2024
06/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown